BibTeX record journals/cma/ZhangFZ10a

download as .bib file

@article{DBLP:journals/cma/ZhangFZ10a,
  author       = {Jimin Zhang and
                  Meng Fan and
                  Huaiping Zhu},
  title        = {Existence and roughness of exponential dichotomies of linear dynamic
                  equations on time scales},
  journal      = {Comput. Math. Appl.},
  volume       = {59},
  number       = {8},
  pages        = {2658--2675},
  year         = {2010},
  url          = {https://doi.org/10.1016/j.camwa.2010.01.035},
  doi          = {10.1016/J.CAMWA.2010.01.035},
  timestamp    = {Thu, 11 Feb 2021 23:32:27 +0100},
  biburl       = {https://dblp.org/rec/journals/cma/ZhangFZ10a.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}